Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TerrenceNgeow

Hi, I Would Like To Ask For Some Help And Advice

Recommended Posts

Hello there. Im from Malaysia, and the only product that i could get my hands on is with BP is Benzac AC 5% BP. I've been using it for a few days now, but i cant seem to feel the side effects such as pain and irritation. Is that good or bad ? Im using neutrogena for combination skin as a moisturizer.

Share this post


Link to post
Share on other sites

I didn't start to have irritation, dryness, itching, redness until middle of my second week. As you increase the BP, the side effects come. But it's different for everyone. Hopefully your skin will adjust nicely :)

Share this post


Link to post
Share on other sites

I didn't start to have irritation, dryness, itching, redness until middle of my second week. As you increase the BP, the side effects come. But it's different for everyone. Hopefully your skin will adjust nicely smile.png

ohhh ! I see, thanks a lot Lindseyem nod.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×